Notre Dame Journal of Formal Logic

Polynomials with computable coefficients.

R. L. Goodstein

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 4 (1970), 447-448.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894074

Digital Object Identifier
doi:10.1305/ndjfl/1093894074

Mathematical Reviews number (MathSciNet)
MR0285387

Zentralblatt MATH identifier
0177.01602

Subjects
Primary: 02.72
Secondary: 30.00

Citation

Goodstein, R. L. Polynomials with computable coefficients. Notre Dame J. Formal Logic 11 (1970), no. 4, 447--448. doi:10.1305/ndjfl/1093894074. https://projecteuclid.org/euclid.ndjfl/1093894074


Export citation